Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 37, Pages 1965-1971
http://dx.doi.org/10.1155/S0161171204308161

Convergence of two-step iterative scheme with errors for two asymptotically nonexpansive mappings

1Department of Mathematics, Islamia University, Bahawalpur, Pakistan
2Ghulam Ishaq Khan Institute of Engineering Sciences and Technology, Topi 23460, Swabi, North-Western Frontier Province (N.W.F.P.), Pakistan

Received 28 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A two-step iterative scheme with errors has been studied to approximate the common fixed points of two asymptotically nonexpansive mappings through weak and strong convergence in Banach spaces.